Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 20 found articles
 
 
  Embeddings Determined by Universal Words in the RankĀ 2 Free Group
 
 
Title: Embeddings Determined by Universal Words in the RankĀ 2 Free Group
Author: Mikaelian, V. H.
Appeared in: Siberian mathematical journal
Paging: Volume 62 () nr. 1 pages 123-130
Year: 2021-01-29
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands